# SDR REXA2015081900808

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 19,295 hours, 11,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING MISSING FROM GALLEY AREA.  REPLACED RT FWD EMER FLOOR PATH MARKING STRIP NEAR GALLEY IAW MM 33-51-01-400-801.
